# SDR F3LA200600116

- Difficulty date: August 31, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,255 hours, 8,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM (LONGERON) FWD OF FR68 AT Y1292.  BLENDED OUT CORRODED AREA ON FLOORBEAM AND FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG. 102.  REMOVED AND REPLACED FLOORBEAM FROM FR66 TO FR68 IAW SRM 51-42-11.
